New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

enailsebrof
New Member


Date Joined Apr 2008
Total Posts : 3
   Posted 4/9/2008 3:05 PM (GMT -7)   
I am taking 400 mg a day after some partial onset seizures related to a stroke with very few remaining effects but spasticity as described below. When starting Lamictal I immediately moticed a big increase in my spasticity, loss of control over my limbs, loss of feeling and tingeling in my fingers and toes, in general all signs of periphereal neuropathy. These effects are in step with my Lamictal intake schedule, approx 1 hour after intake. I took by mistake a double dose and the increase of my spasticity was immediate and substancial, proving, I think, that this could be Lamictal related. I can relax the effects with Valium but prefer to live through it. Did anybody have the same experiance? I Woud like to be certain that this is Lamictal related. The DRs pou-pou the idea but I learned to have little trust.

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 4/9/2008 3:33 PM (GMT -7)   

Hi there and Welcome to HealingWell,

I have never taken Lamictal before but my mum has and I cant say that she ever had any problems with it but saying that, she was not in your position. I hope you get some more definative answers from our other members!

Sorry I cant help you more on this one

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 4/11/2008 5:11 PM (GMT -7)   
The only problem I had with Lamactil was that it made me so shakey that I couldn't tolerate it.  Oh, it also made me nauseous.  To my knowledge it's a good drug, we just all tolerate them differently.
 
Take care!
 
Carla

Moderator, Allergies/Asthma
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 
 
Epilepsy, asthma, GERD, depression, hypothyroidism, tinnitus

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 1:11 AM (GMT -7)
There are a total of 2,736,238 posts in 301,363 threads.
View Active Threads


Who's Online
This forum has 151453 registered members. Please welcome our newest member, LvGuy1.
174 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer